# SDR 2007UALA01655

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 20,783 hours, 8,173 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT AFT FUSELAGE BETWEEN RIB FR62 & FR63 ON BELLY.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SKIN AT STRINGERS 42L, 43L & 43R.  NO STRINGERS DAMAGE NOTED.  INSTALLED DOUBLER/TRIPLER REPAIR.
